On the smoothness of bounded invariant manifolds of linear inhomogeneous extensions of dynamical systems
Abstract
We establish sufficient conditions for the existence of smooth bounded invariant manifolds of dynamical systems.Downloads
Published
25.01.1996
Issue
Section
Short communications
How to Cite
Hrod, I. M. “On the Smoothness of Bounded Invariant Manifolds of Linear Inhomogeneous Extensions of Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 1, Jan. 1996, pp. 136-9, https://umj.imath.kiev.ua/index.php/umj/article/view/5373.